# SDR IPXA2017032715553

- Difficulty date: March 14, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 95,288 hours, 16,968 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: AEA0349505
- Condition: Corroded
- Location: Longeron 23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LONGERON 23L END FITTING CORRODED AT BS 1501.  REMOVCED, FABRICATED, AND INSTALLED A REPLACEMENT END FITTING IAW DWG AEA0349,  AND SRM 51-33-01.
